# SDR CALA2025072506921

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 56,942 hours, 20,990 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Panel
- Part number: 8143924002
- Part serial: 98083738
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 74,035 hours, 27,338 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE AUTO FAIL CLIMBING THROUGH 16900FT. HARD TO CONTR OL IN MANUAL MODE REPLACED CONTROL PANEL PER AMM 21-31-02-401.PERFORMED GRD TEST PER AMM 21-31-00 OK FOR SVC.
